# SDR 2008UALA05732

- Difficulty date: September 14, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 45,895 hours, 6,837 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 1825
- Condition: Defective
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND ELECTRICAL SMELL IN FORWARD GALLEY.  DEFECT FOUND IN COFFEEMAKER.  REPLACED COFFEEMAKER.  NO STRUCTURAL DAMAGE TO GALLEY.  SYSTEM OP CHECKS OKAY.
